# SDR USAA040891

- Difficulty date: November 10, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Engine: Cfmint CFM563B2
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stiffener
- Condition: Cracked
- Location: Wing
- Part time: 52,364 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT- Q6 - VERTICAL STIFFENER, 1.2500 INCH CRACK, AT RBBL 6.15, STA 663.75.  REPLACED VERTICAL STIFFENER IAW EA 79313 AND EO 5704V245 (RAFT).
